See Alike in...

Alike App

Browser

Crowlux

705d

Could my doctors be missing something? I'm 20 and I have several ANS dysfunctions/disorders and autoimmune diseases, Since October of 2021 I've lost weight (138 lbs to 118), have become more fatigued, nauseous, bp did a flip from having to take high BP meds (propranolol) at a low dose for POTS to being unable to take them due to severe bp crashes, I eat as much as I can whenever I can but it never seems like enough. In this time Fram I was also diagnosed with a form of anemia related to B12 deficiency, but treating it with IM b12 injections hasn't made me feel better (a month later). Did a colonoscophy/ endoscopy and blood tests galore, gastro found nothing. my doctor put me off essential pain meds (duloxetine) to try to encourage me to eat more ei. every 2 hours or so (she was concerned about side effects of weight loss being from meds). Anyone have any ideas?

Top reply
    • Paigey

      705d

      @Crowlux I totally get it. I wasn’t able to afford these doctors years ago when I was dealing with it. I was diagnosed with Gerd and Hashimoto’s years ago by my GI and endocrinologist. I totally get it, its all connected to POTS. Thankfully they diagnosed you, it took me a long time to get a diagnoses. Are you drinking 80 oz of water a day and 8,000 to 10,000 mg of salt per day? And are you working out with weights daily? What supplements do you take on a daily basis?

    • Paigey

      705d

      This one book called “POTS is ruining my life” is amazing and super helpful. I got it right on Amazon.

    • Paigey

      705d

      Are you dizzy or nervous? What are your exact symptoms? I’m so sorry your struggling. I’m always here for support. I know how tough it can be. Everyone thought I had psychiatric issues when that wasn’t the case. Because I looked normal on the outside.

    • Paigey

      705d

      That’s good you are doing the water! Make sure the salt his Himalayan. It’s better than table salt. It’s very important to keep track of the salt, it sounded crazy when I heard it from my doctor but I have been doing it for a while and I feel a lot better. I make sure to do 8,000 to 10,000 mg a day. I know that weak feeling, I use to not be able to barely get out of bed sometimes. I use to force myself cause I just wanted to feel like my old self. But the more you sit or lay down the worse your symptoms will get. Just even doing 20-30 mins a day can really help you feel better. Making your legs stronger pushes the blood to your heart and brain so that you can feel better. It may also be worth getting circulation socks as well. Working out with weights + salt + water will help a lot in your recovery. Going from doctor to doctor only put me in debt. My supplement, water, salt, exercise routine has been a life saver for me. And also getting off birth control too because it was making my symptoms even worse. I was so low on my b vitamins and my estrogen levels and cortisol levels were super high, it was making me severely nervous all the time. I would have panic attacks 4-5 times a day over nothing. Keeping up on b supplements is very important. I can recommend certain supplements if you want to try it out to see how you feel.

    • Crowlux

      705d

      I'm actually so weak at the moment I can't really work out at all :( for my size I do 2 liters of water daily minimum plus some pedialite or Gatorade. I haven't been keeping track of salt intake but I pile it on everything I eat

    • Crowlux

      705d

      Western doctor's only, I'm dirt poor and if my insurance doesn't cover it, I cant go

      • Paigey

        705d

        @Crowlux I totally get it. I wasn’t able to afford these doctors years ago when I was dealing with it. I was diagnosed with Gerd and Hashimoto’s years ago by my GI and endocrinologist. I totally get it, its all connected to POTS. Thankfully they diagnosed you, it took me a long time to get a diagnoses. Are you drinking 80 oz of water a day and 8,000 to 10,000 mg of salt per day? And are you working out with weights daily? What supplements do you take on a daily basis?

    • Crowlux

      705d

      Update: gastro actually called this morning and said I have gastritis but they don't know WHY I have it, I don't take NSAIDS, I don't drink, my diet is varied idk if that's it tho :/

      • Paigey

        705d

        @Crowlux Do you see a functional doctor as well? Or only western doctors?

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion